IEEE - Institute of Electrical and Electronics Engineers, Inc. - Fractional-order control for a novel chaotic system without equilibrium

Author(s): Shu-Yi Shao ; Mou Chen
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 9
ISSN (Paper): 2329-9266
ISSN (Online): 2329-9274
DOI: 10.1109/JAS.2016.7510124
Regular:

The control problem is discussed for a chaotic system without equilibrium in this paper. On the basis of the linear mathematical model of the two-wheeled self-balancing robot, a novel chaotic... View More

Advertisement